# SDR 070207

- Difficulty date: July 2, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N308ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0502
- Aircraft time: 283 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: L673M40A1003
- Part serial: 00588
- Condition: Wrong Part
- Location: Tail Rotor
- Part time: 283 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT REQUIRED EXCESSIVE LT PEDAL IN A HOVER. CHANGED TAIL ROTOR SERVO. NOTE: UNDER MODEL THERE IS NOT THE OPTION FOR EC-135 T2 AND FOR THE ENGINE THERE IS NO OPTION FOR ARRIEL 2B2. UNDER MANUFACTURE NAME FOR THE PART THERE IS NOT A LISTING FOR THE COMPANY.
